# SDR SWAA2022121280484

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 23,495 hours, 11,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SF DOOR SLIDE LOW PRESSURE / [01] R&R FS SLIDE ASSY PER AMM 25-66-01;[02] R&R FS SLIDE ASSY PER AMM 25-66-01
